# SDR AALA20161209003

- Difficulty date: December 9, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N915NN
- Make and model: Boeing 737823
- Aircraft serial: 33227
- Aircraft time: 12,686 hours, 4,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541016
- Condition: Cracked
- Location: Bs 328-345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BETWEEN BS 328 AND 345, LBL 46 CRACKED. REPLACED THE FLOOR SUPPORT.
